MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +, SZ 3.5, 13 MM; SEE H10

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +, SZ 3.5, 13 MM; SEE H10
Model Number LOGIC CR TIB INSERT SLOPE +, SZ 3.5, 13 MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Discomfort (2330); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Procode: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Concomitant medical products: (b)(4); 02-010-03-0235 - logic cr femoral cem, left, sz 3.5; (b)(4); 02-012-45-3545 - lgc tibial fit tray cem sz 3.5f / 4.5t; (b)(4); 200-02-35 - three peg patella 35mm.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a 71 yo male patient, initial left total knee implanted on (b)(6) 2017, underwent a revision procedure on (b)(6) 2023, approximately 5 years 5 months post the initial procedure.The patient presented with complaints on their left primary knee, including pain and dissatisfaction.It was determined the implanted poly was part of the recall.The patient underwent a poly swap and patella swap.The patient was revised to a size 13mm crc poly for sz 3.5 and a 35mm round 3 peg cemented patella.There were no surgical delays reported.The patient was last known to be in stable condition following the event.The device was returned for analysis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The revision reported was likely the result of tibial insert prosthesis wear, the reported instability, or inclusion of the polyethylene in the packaging recall.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, patient-related conditions, instability, inclusion of the polyethylene in the packaging recall that was packaged for longer than 5 years, or any combination of these possibilities.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE +, SZ 3.5, 13 MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16668503
Report Number1038671-2023-00572
Device Sequence Number17635461
Product Code JWH
UDI-Device Identifier10885862159304
UDI-Public10885862159304
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2020
Device Model NumberLOGIC CR TIB INSERT SLOPE +, SZ 3.5, 13 MM
Device Catalogue Number02-012-48-3513
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date04/03/2023
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight101 KG